Thrombophob

Patient : Been hospitalized recently . Was on drip for 6 days . Arm swelled due to that . Doctor gave thrombophob. Have itching and skin redness . Normal or its a sideeffect of this ointment ? any other way to cure it fast ?
Symptoms:  Unable to full extend my arm . Itching , redness and swelling .
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I am a 45 year old male. I have been having "episodes for about 2 years, and they are undiagnosed, which ...

Q: I usually have 4 to 5 grandmariners a night The next day I have stomach pains and fecal leakage. Then I stop having d...

Q: I am experiencing discomfort in my left chest area. Is this something to be alarmed by.

Q: My name is Carlton Jackson. My date of birth is April 3, 1955. In the spring of 1973 I hyperextended my left knee w...

Q: Good morning . I noticed a tiny speck of what seemed bright red blood in my semen . I am 42 with no other related is...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews